# SDR UPS97822063

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39241
- Condition: By Passing
- Location: Rt Mlg Anti-Skid
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: C, D

## Discrepancy

INSPECTION TYPE-N/A, ON BEGINNING OF TAKEOFF ROLL, AIRCRAFT PULLED RIGHT AND OTHER AIRCRAFT REPORTED FIRE ON RT BRAKE. ABORTED TAKEOFF.  FOUND THAT THE NR 3 BRAKE WAS NOT GETTING PROPER HYD PRESS AND THE RT OUTBD ANTI-SKID CONT VLV HARNESS WAS CRUSHED.  REMOVED AND REPLACED RT INBD ANTI-SKID CONT VLV PER M/M 32-43-03 AND REMOVED AND REPLACED RT OUTBD ANTI-SKID CONT VLV HARNESS AND CONNECTOR P1-1807 PER WDM 32-40-01.
